Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hermite Expansions on Rn for Radial Functions

S. Thangavelu
Proceedings of the American Mathematical Society
Vol. 118, No. 4 (Aug., 1993), pp. 1097-1102
DOI: 10.2307/2160062
Stable URL: http://www.jstor.org/stable/2160062
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hermite Expansions on Rn for Radial Functions
Preview not available

Abstract

It is proved that the Riesz means $S^\delta_R f, \delta > 0$, for the Hermite expansions on Rn, n ≤ 2, satisfy the uniform estimates |Sδ Rf|p ≤ C|f|p for all radial functions if and only if p lies in the interval $2n/(n + 1 + 2\delta) < p < 2n/(n - 1 - 2\delta)$.

Page Thumbnails

  • Thumbnail: Page 
1097
    1097
  • Thumbnail: Page 
1098
    1098
  • Thumbnail: Page 
1099
    1099
  • Thumbnail: Page 
1100
    1100
  • Thumbnail: Page 
1101
    1101
  • Thumbnail: Page 
1102
    1102